Madwolf --Can you please read this? :)

Discussion in 'Fibromyalgia Main Forum' started by Mom2Two, Feb 27, 2003.

  1. Mom2Two

    Mom2Two New Member

    Someone suggested I have you take a stab at this. I used to take 2 vicodin for pain. Then it started making me itchy. My rheumy put me on Darvocet. Then it also appeared to make me itchy. I was SO itchy for 2 nights (1 of those nights on NO pain med) that I severely bruised both my legs from scratching. They look like someone beat me with a bat. The bruises are 7-8 inches in length. No lie. I didn't scratch so hard I was bleeding at all, but I bruised pretty bad. There are not even any scratches. When I was itchy I had no welts, no rash, and no hives. I have NEVER been so itchy before in my life. I did read on a FM site that itchy skin can be a part of FM. In your experience is this true? Anyone else's? Now, my rheumy is telling me to take Tylenol for pain because it seems that narcotic drugs make me itchy. Tylenol does absolutely nothing. I was insulted she even suggested it, but that is another story. I am allergic to aspirin and have been told to stay away from ibuprofin/motrin because of it. Do you have any insight or some of your vast knowledge to share with me? The only other med I am taking is prozac. TIA.

    Cassie
  2. LITEFLAMES

    LITEFLAMES New Member

    Hi Cassie,
    I "m on Oxi ,And at first thought I'd die w/ the itching ,First than Goodness this sight is hear that's wear i found out it was the med's ,But It is true the itching has subsided, Its been 3 mths now so Hopfullie , you could do what ever you need to , entill it subsides ,
    Otmeal baths/ benadril ect
    Good luck,
    cindy